# SDR QXEA2014012100043

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 524AT HAS CORROSION ON MATING SURFACE.  REMOVED DAMAGE AT MARKED AREA ON PANEL 524AT MATING SURFACE, REF SRM 57-20-35.  PERFORMED E/T AND U/T INSP ON PANEL 524AT BLEND OUTS IAW NDTM 51-00-04 AND 51-00-06 THICKNESS IS .118-.128.  NO DEFECTS NOTED.  RESTORED FINISH ON FUEL PANEL 524AT IAW SRM 57-20-35, STEP 7A, ITEMS 5 & 7.  REMAINING MATERIAL THICKNESS OF FUEL PANEL 524AT AT BLEND AREAS IS .118-.128 IAW NDT REPORT, MINIMUM ALLOWABLE IS .105 IAW SRM 57-20-35. PANEL 524AT WITHIN ALLOWABLE LIMITS.
